Topological structure of 2-normed space and some results in linear 2-normed spaces analogous to baire’s theorem and banach Steinhaus theorem

Authors

  • P. Riyas Department of Mathematics, K M M Govt.Women’s College, Kannur, India-670004.
  • K. T. Ravindran P G Departmentof Mathematics, Payyannur College, Kannur, India-670627.

Keywords:

linear 2-normed space, locally convex topological vector space, 2-Banach space, equi-continuity, locally bounded set, equi-bounded

Abstract

In this paper we construct the topological structure of linear 2-normed space. This enable us to define the concept of open sets in linear 2-normed space and derive an analogue of Baire’s theorem and Banach Steinhaus theorem in linear 2-normed spaces.

Downloads

Download data is not yet available.

Downloads

Published

2014-12-31

How to Cite

Topological structure of 2-normed space and some results in linear 2-normed spaces analogous to baire’s theorem and banach Steinhaus theorem. (2014). Journal of Prime Research in Mathematics, 10(1), 92 – 103. https://jprm.sms.edu.pk/index.php/jprm/article/view/104